# SDR UPS05844939

- Difficulty date: July 9, 2005
- Submitted: July 22, 2005
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- Aircraft time: 75,049 hours, 28,670 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6015176
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 MAIN CABIN SEAT TRACK PLUGS HAVE CORROSION AT STA.420 AND RBL 25.   REMOVED CORROSION AND FOUND SEAT TRACK OUT OF LIMITS. REMOVED DAMAGED SEAT TRACK,FABRICATED AND REPLACED. IAW  SRM 53-02-03-0,  53-2-3 FIG 12 , 51-3-0,  AND 53-21-01.
